# SDR C1HA200294007

- Difficulty date: April 3, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND SLOWING TO APPROX 80 KNOTS, THE LEFT MAIN TIRE SEEMED TO HAVE BLOWN.  THIS WAS CONFIRMED BY TOWER.  EMERGENCY PERSONNEL CONFIRMED LEFT OUTBOARD TIRE WAS NOT PRESENT AND THE LEFT INBOARD TIRE DEFLATED SHORTLY AFTERWARD.  REMOVED AND REPLACED NR 1AND 2 MLG TIRE ASSY'S PER MM 32-45-01.  REMOVED AND REPLACED NR 1 MAIN BRAKE ASSY IAW MM 32-41-32.  REMOVED AND REPLACED NR 2 BRAKE ASSY IAW MM 32-41-32.  REMOVED AND REPLACED NR 1 BRAKE FLEX LINES AS PER MM 32-00.  PERFORMED ADJ AND TEST OP'S.  CHECK NORMAL.  NO DEFECTS AT THIS TIME.  REMOVED AND REPLACED O-RING AND BACK-UP RINGS ON NR 1 BRAKE SHUTTLE VALVE.  OPS CHECK GOOD, NO LEAKS PER MM 32-44.
